# SDR ASAA2013100296092

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 23,852 hours, 7,080 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING TAXI OUT, RESET WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED BITE TESTS ON BOTH CONTROLLERS IAW TASK 21-61-20-860-005.  NO FAULTS FOUND ON PREVIOUS FLIGHTS.  BOTH CONTROLLERS PASSED.  RAN PACKS FOR 10 MIN.  NO FAULTS.
